# SDR DALA1166663720

- Difficulty date: December 1, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N390DA
- Make and model: Boeing 737832
- Aircraft serial: 30536
- Aircraft time: 37,366 hours, 15,246 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST BATTERY PACKS M1694, M1670, M1673 AND M1674 FAILED CAPACITY CHECK.  REPLACED BATTERY PACKS AND TESTS OK. (2011-D1381)
